MathSciNet Relay Station
MathSciNet bibliographic data
MR872484 (88g:57015b) 57N13 (57M25 57R65)
Freedman, Michael H. Are the Borromean rings $A$-$B$-slice? Special volume in honor of R. H. Bing (1914–1986). Topology Appl. 24 (1986), no. 1-3, 143–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement